Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 3 weeks ago

Did I make myself miscarry?

Okay I was pregnant at 15 

And miscarries in September a day after I took 5 hay fever tablets

Would this of been enough to make me miscarry because I was in first trimester and I was supposed to take two a day but my hay fever was bad. 

Idk if this would have affected it but I feel so guilty 

I need to know it’s not my fault

And before you say I’m stupid 

I didn’t mean to 

I had intentions to keep the baby.

Did I take enough to kill the baby

6 Answers

Relevance
  • LizB
    Lv 7
    3 weeks ago

    Hon, if a miscarriage was that easy, women would have no need for medical or surgical abortions.

    The timing of the medicine you took may have seemed causative, but it wasn't. At all. You need MUCH stronger drugs to cause pregnancy loss, and a few hay fever tablets won't do it. The loss would have happened regardless of what you did or didn't do, because in the vast majority of miscarriages the problem is with the pregnancy itself, not the gestational environment or anything the pregnant woman chose to do. You did nothing wrong. The miscarriage was just one of those sad things that happens, and you aren't to blame.

    • Login to reply the answers
  • 3 weeks ago

    I am very sorry for your loss.

    No, you did not cause a miscarriage.  If a person could cause herself to miscarry by taking any kind of over the counter medication, no one would ever pay for an abortion.

    • Login to reply the answers
  • 3 weeks ago

    No, hay fever pills are not an abortifacient.  But taking five times the recommended dose does indicate that you need some counseling regarding overmedicating.

    • Login to reply the answers
  • Anonymous
    3 weeks ago

    < Would this of been enough to make me miscarry >

    No.  Do you see warning labels on it "Pregnant women should not take to avoid a risk of miscarriage"?

    • Serena3 weeks agoReport

      Dont be so aggressive about it holy hell dude

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    3 weeks ago

    What did your doctor say? ! ? !

    • Login to reply the answers
  • helene
    Lv 7
    3 weeks ago

    I doubt it, but if you want a decent answer, you need to include the name of the pill.

    People try to abort with all kinds of over-the-counter medicines, and they mostly don't work at all.

    • Login to reply the answers
Still have questions? Get your answers by asking now.